Previous Articles     Next Articles

CONVERGENCE AND MEAN-SQUARE STABILITY OF EXPONENTIAL EULER METHOD FOR SEMI-LINEAR STOCHASTIC DELAY INTEGRO-DIFFERENTIAL EQUATIONS

Haiyan Yuan   

  1. Department of Mathematics, Heilongjiang Institute of Technology, Harbin 158100, China
  • Received:2019-09-11 Revised:2020-04-26 Online:2022-03-15 Published:2022-03-29
  • Supported by:
    This research is supported by National Natural Science Foundation of China (Project No.11901173) and by the Heilongjiang province Natural Science Foundation (LH2019A030) and by the Heilongjiang province Innovation Talent Foundation (2018CX17).

Haiyan Yuan. CONVERGENCE AND MEAN-SQUARE STABILITY OF EXPONENTIAL EULER METHOD FOR SEMI-LINEAR STOCHASTIC DELAY INTEGRO-DIFFERENTIAL EQUATIONS[J]. Journal of Computational Mathematics, 2022, 40(2): 177-204.

In this paper, the numerical methods for semi-linear stochastic delay integro-differential equations are studied. The uniqueness, existence and stability of analytic solutions of semi-linear stochastic delay integro-differential equations are studied and some suitable conditions for the mean-square stability of the analytic solutions are also obtained. Then the numerical approximation of exponential Euler method for semi-linear stochastic delay integro-differential equations is constructed and the convergence and the stability of the numerical method are studied. It is proved that the exponential Euler method is convergent with strong order 1/2 and can keep the mean-square exponential stability of the analytical solutions under some restrictions on the step size. In addition, numerical experiments are presented to confirm the theoretical results.

CLC Number: 

[1] A. Al-Mutib, Stability properties of numerical methods for solving delay differential equations, J. Comput. Appl. Math., 10(1984), 71-79.
[2] V. Barwell, Special stability problems for functional differential equations, BIT, 15(1975), 130- 135.
[3] C. Baker, E. Buckwar, Exponential stability in p-th mean of solutions, and of convergent Eulertype solutions, of stochastic delay differential equations, J. Comput. Appl. Math., 184(2005), 404-427.
[4] K. Dekker, J. Verwer, Stability of Runge-Kutta Methods for Stiff Nonlinear Differential Equations, CWI Monographs, 2, North-Holland, Amsterdam, 1984.
[5] X. Ding, K. Wu, M. Liu, Convergence and stability of the semi-implicit Euler method for linear stochastic delay integro-differential equations, Int. J. Comput. Math., 83(2006), 753-763.
[6] W.H. Enright, Continuous numerical methods for ODEs with defect control, J. Comput. Appl. Math., 125(2000), 159-170.
[7] D. Higham, X. Mao, A. Stuart, Exponential mean-square stability of numerical solutions to stochastic differential equations, LMS J. Comput. Math., 6(2003), 297-313.
[8] M. Hochbruck, A. Ostermann, Explicit exponential Runge-Kutta methods for semilinear parabolic problems, SIAM J. Numer. Anal., 43(2005), 1069-1090.
[9] M. Hochbruck, A. Ostermann, J. Schweitzer, Exponential Rosenbrock-type methods, SIAM J. Numer. Anal., 47(2009), 786-803.
[10] M. Hochbruck, A. Ostermann, Exponential integrators, Acta Numer., 19(2010), 209-286.
[11] F. Jiang, Y. Shen, J. Hu, Stability of the split-step backward Euler scheme for stochastic delay integro-differential equations with Markovian switching, Commun. Nonlinear Sci., 16(2011), 814- 821.
[12] Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, San Diego, 1993.
[13] V. Kolmanovskii, A. Myshkis, Introduction to the Theory and Applications of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, 1999.
[14] M. Kassem, M. Hussein, A second-order accurate numerical method for a semilinear integrodifferential equation with a weakly singular kernel, IMA J. Numer. Anal., 30(2010), 555-578.
[15] P.E. Kloeden, G.J. Lord, A. Neuenkirch, T. Shardlow, The exponential integrator scheme for stochastic partial differential equations:pathwise error bounds, J. Comput. Appl. Math., 235(2011), 1245-1260.
[16] I. Kyza, C. Makridakis, Analysis for time discrete approximations of blow-up solutions of semilinear parabolic equations, SIAM J. Numer. Anal., 49(2011), 405-426.
[17] J.D. Lawson, Generalized Runge-Kutta processes for stable systems with large Lipschitz constants, SIAM J. Numer. Anal., 4(1967), 372-380.
[18] Q. Li, S. Gan, Mean-square exponential stability of stochastic theta methods for nonlinear stochastic delay integro-differential equations, J. Appl. Math. Comput., 39(2012), 69-87.
[19] V.T. Luan, A. Ostermann, Exponential B-series:The stff case, SIAM J. Numer. Anal., 51(2013), 3431-3445.
[20] V.T. Luan, A. Ostermann, Exponential Rosenbrock methods of order five construction, analysis and numerical comparisons, J. Comput. Appl. Math., 255(2014), 417-431.
[21] V.T. Luan, A. Ostermann, Explicit exponential Runge-Kutta methods of high order for parabolic problems, J. Comput. Appl. Math., 256(2014), 168-179.
[22] X. Mao, The LaSalle-type theorems for stochastic differential equations, Adv. Nonlinear Stud., 7(2000), 307-328.
[23] X. Mao, A note on the LaSalle-type theorems for stochastic differential delay equations, J. Math. Anal. Appl., 268(2002), 125-142.
[24] B. Minchev, W. Wright, A review of exponential integrators for first order semi-linear problems, preprint, 2005.
[25] C.M. Mora, Weak exponential schemes for stochastic differential equations with additive noise, IMA J. Numer. Anal., 25(2005), 486-506.
[26] X. Mao, Stochastic Differential Equations and Applications, Horwood Publishing Limited, Chichester, second edition, 2008.
[27] S. Maset, M. Zennaro, Unconditional stability of explicit exponential Runge-Kutta methods for semi-linear ordinary differential equations, Math. Comput., 78(2009), 957-967.
[28] S. Maset, M. Zennaro, Stability properties of explicit exponential Runge-Kutta methods, IMA J. Numer. Anal., 33(2013), 111-135.
[29] F. Mirzaee, E. Hadadiyan, A collocation technique for solving nonlinear stochastic Itô-Volterra integral equations, Appl. Math. Comput., 247(2014), 1011-1020.
[30] F. Mirzaee, N. Samadyar, Numerical solution of nonlinear stochastic Itô-Volterra integral equations driven by fractional Brownian motion, Math. Method Appl. Sci., 41(2018), 1410-1423.
[31] A. Ostermann, M. Thalhammer, W. Wright, A class of explicit exponential general linear methods, BIT, 46(2006), 409-431.
[32] U.A. Osisiogu, F.E. Bazuaye, Construction of extended exponential general linear methods, INT J. Appl. Math., 27(2014), 263-281.
[33] A. Rathinasamy, K. Balachandran, Mean-square stability of Milstein method for linear hybrid stochastic delay integro-differential equations, Nonlinear Anal. Hybri., 2(2008), 1256-1263.
[34] Y. Ren, Y. Qin, R. Sakthivel, Existence results for fractional order semilinear integro-differential evolution equations with infinite delay, Integr. Equ. Oper. Th., 67(2010), 33-49.
[35] L. E. Shaikhet, J.A. Roberts, Reliability of difference analogues to preserve stability properties of stochastic volterra integro-differential equations, Adv. Differ. Equ.-Ny, 2016(2006), 1-23.
[36] Q. Wu, L. Hu, Z. Zhang, Convergence and stability of balanced methods for stochastic delay integro-differential equations, Appl. Math. Comput., 237(2014), 446-460.
[37] L. Xu, Some notes on linear growth condition, J. Hubei Normal University (Natural Science), 28(2008), 13-16.
[38] M. Zennaro, Natural continuous extensions of Runge-Kutta methods, Math. Comput., 46(1986), 119-133.
[39] L. Zhang, Convergence and stability of the exponential Euler method for semi-linear stochastic delay differential equations, J. Inequal. Appl., 249(2017), 249-268.
[40] J. Zhao, R. Zhan, Y. Xu, D-convergence and conditional GDN-stability of exponential RungeKutta methods for semilinear delay differential equations, Appl. Math. Comput., 339(2018), 45-58.
[1] Minfu Feng, Yanhong Bai, Yinnian He, Yanmei Qin. A NEW STABILIZED SUBGRID EDDY VISCOSITY METHOD BASED ON PRESSURE PROJECTION AND EXTRAPOLATED TRAPEZOIDAL RULE FOR THE TRANSIENT NAVIER-STOKES EQUATIONS [J]. Journal of Computational Mathematics, 2011, 29(4): 415-440.
Viewed
Full text


Abstract